Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal bleeding after orgasm when on microgynon?

Hi, im 17 and ive been with the same sexual parnter for 3 years and im takeing the contrecepive pill Microgynon, for the past month or so i have experience vaginal bleeding after orgasm, the bleeding only lasts for a short while and there is no pain. Is this anything to worrie about?
Mon, 3 May 2021
Report Abuse
Pathologist and Microbiologist 's  Response
Hello,

Bleeding after sexual activity can be due to trauma to genitalia or it can be due to some pathology. I suggest you to consult your gynecologist for clinical assessment, relevant investigations and thus management.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shailja Puri, Pathologist and Microbiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Microgynon


What causes vaginal bleeding after orgasm when on microgynon?

Hello, Bleeding after sexual activity can be due to trauma to genitalia or it can be due to some pathology. I suggest you to consult your gynecologist for clinical assessment, relevant investigations and thus management. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shailja Puri, Pathologist and Microbiologist